# SDR 97FDEA00460

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338180
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND NUTPLATES ON BS 950 BEAM FROM LBL 62 TO RBL 62, WL 208.1.  REPAIRED FLOORBEAM AT BS 950, WL 208, LBL 62 TO RBL 62 IAW FED-EX EA NR 7-5310-34973.
